# SDR ABXA2021215021

- Difficulty date: February 15, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 88,203 hours, 22,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION ON FWD CARGO STA 654 FLOOR BEAM UPPER CAP BOTTOM SIDE ARPOUND NUT PLATES LBL 10. REMOVED CORROSION AT FWD CARGO STA 654 FLOOR BEAM UPPER CAP IAW B767-300 SRM 51-10-02. EVALUATED DAMAGE, ORIGINAL MATERIAL THICKNESS IS .102, MAT LOSS IS .037, MAT REMAINING IS .065. FOUND TO BE OUT OF LIMITS IAW B767-300 SRM 53-00-07. REMOVED AND REPLACED FLOOR BEAM UPPER CAP IAW B767-300 SRM 51-40-02.
